# SDR COMA2011081950057

- Difficulty date: August 14, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 33,702 hours, 29,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312115S
- Condition: Corroded
- Location: Fuselage
- Part time: 33,702 hours, 29,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK L2 HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK IAW CRJ AMM TASK 53-01-11-400-802.
